I have taken Nugenix for about 3 years. I swear by it. When I was about 60 my testosterone levels had dropped to about 50T before I did anything about it. I was extremely depressed almost incapable of doing my job. I am a professional in an office responsible for about 150 clients.
My first doctor gave me a T gel that I rubbed in. My second doctor began a testosterone injection regimen 200 mg every two weeks. Believe it or not that did return me to active sexual activity. It wasn’t until I started to take a similar product at GNC that put the hard back in an erection. After starting the injections I could get a limp erection but I could not perform. I could do my job and the injections put a swagger back into my step. Nugenix was the break over point for me. That is my experience without using any medical language.
I think this approach is fine. I must say having been doing this for years, treating hundreds and thousands of men I have been underwhelmed with the results with topicals. Injections can cause peaks and valley and I have many younger men inject twice a week that smooths out the peaks and valleys. I think it is appropriate to follow the advice of your primary doctor and endocrinologist. I have just seen too many men spend months or years with gels with sub optimal results. Many men are diagnosed with depression and are not really depressed (I have no idea if this applies to you), but the presumed depression is base dupon low T.
My recommendation would be to pursue this but if a few months pass and results are modest consider another approach. Pellets are one approach to have smooth levels of T and are placed every 4 months.
THE INFORMATION ON THIS WEBSITE IS PROVIDED FOR EDUCATIONAL AND ENTERTAINMENT PURPOSES ONLY, AND IS IN NO WAY INTENDED TO DIAGNOSE, CURE, OR TREAT ANY MEDICAL OR OTHER CONDITION. ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH PROVIDER PRIOR TO STARTING ANY NEW DIET AND ASK YOUR DOCTOR ANY QUESTIONS YOU MAY HAVE REGARDING A MEDICAL CONDITION. IN ADDITION TO ALL OTHER LIMITATIONS AND DISCLAIMERS IN THIS AGREEMENT, SERVICE PROVIDER AND ITS THIRD PARTY PROVIDERS DISCLAIM ANY LIABILITY OR LOSS IN CONNECTION WITH THE CONTENT PROVIDED ON THIS WEBSITE.